Follow
Michael Taylor
Michael Taylor
Unknown affiliation
Verified email at glsd.k12.wi.us
Title
Cited by
Cited by
Year
Partial differential equations II: Qualitative studies of linear equations
M Taylor
Springer Science & Business Media, 2013
5053*2013
Pseudodifferential Operators (PMS-34)
ME Taylor
Pseudodifferential Operators (PMS-34), 2017
25742017
Finite propagation speed, kernel estimates for functions of the Laplace operator, and the geometry of complete Riemannian manifolds
J Cheeger, M Gromov, M Taylor
Journal of Differential Geometry 17 (1), 15-53, 1982
9221982
Pseudodifferential operators and nonlinear PDE
M Taylor
Springer Science & Business Media, 2012
8502012
Noncommutative harmonic analysis
ME Taylor, J Carmona
American Mathematical Soc., 1986
5621986
Tools for PDE: pseudodifferential operators, paradifferential operators, and layer potentials
ME Taylor
American Mathematical Soc., 2000
5002000
Analysis on Morrey spaces and applications to Navier-Stokes and other evolution equations
ME Taylor
Communications in Partial Differential Equations 17 (9-10), 1407-1456, 1992
3511992
Exponential decay of solutions to hyperbolic equations in bounded domains
J Rauch, M Taylor, R Phillips
Indiana university Mathematics journal 24 (1), 79-86, 1974
3371974
Potential and scattering theory on wildly perturbed domains
J Rauch, M Taylor
Journal of Functional Analysis 18 (1), 27-59, 1975
3301975
On the diffraction of waves by conical singularities. I
J Cheeger, M Taylor
Communications on Pure and Applied Mathematics 35 (3), 275-331, 1982
2151982
Layer potentials, the Hodge Laplacian, and global boundary problems in nonsmooth Riemannian manifolds
D Mitrea, M Mitrea, M Taylor
American Mathematical Society, 2001
2092001
Noncommutative microlocal analysis
ME Taylor
American Mathematical Soc., 1984
2071984
Measure theory and integration
ME Taylor
American Mathematical Soc., 2006
1902006
Grazing rays and reflection of singularities of solutions to wave equations
ME Taylor
Communications in Pure Applied Mathematics 29, 1-38, 1976
1891976
Near peak scattering and the corrected Kirchhoff approximation for a convex obstacle
RB Melrose, ME Taylor
Advances in Mathematics 55 (3), 242-315, 1985
1861985
Boundary layer methods for Lipschitz domains in Riemannian manifolds
M Mitrea, M Taylor
Journal of Functional Analysis 163 (2), 181-251, 1999
1691999
Reflection of singularities of solutions to systems of differential equations
ME Taylor
Communications on Pure and Applied Mathematics 28 (4), 457-478, 1975
1691975
The Dirichlet-to-Neumann map for complete Riemannian manifolds with boundary
M Lassas, M Taylor, G Uhlmann
Communications in Analysis and Geometry 11 (2), 207-221, 2003
1622003
Partial differential equation III–Nonlinear equations
ME Taylor
Applied Mathematical Sciences 117, 1996
1551996
Potential theory on Lipschitz domains in Riemannian manifolds: Sobolev–Besov space results and the Poisson problem
M Mitrea, M Taylor
Journal of Functional Analysis 176 (1), 1-79, 2000
1542000
The system can't perform the operation now. Try again later.
Articles 1–20